MAUDE Adverse Event Report: EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2.5F / 1.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 2.5F / 1.5T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-45-2515
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) 02-012-49-2509 - logic tibial insert slope ++, sz 2.5, 9 mm.(b)(6) 02-010-04-0225 - logic cr femoral por, left, sz 2.5.(b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 201-78-15 - holding pin mini sharp point 4 pk.(b)(6) 201-78-81 - 3 trocar, mod.Hex 2pk.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-23 - threaded pin size 2.3 collared.(b)(6) 521-78-32 - threaded pin size 3.0 collarless.(b)(6) a10012 - gps implant kit v2.(b)(6) stk190-119-90 - stryker saw blade.G2: australia.H10: multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-02218, 1038671-2025-03644.The revision reported was likely the result of prosthesis wear, prosthesis fracture, and insufficient bonds between the implants and the bones, which resulted in aseptic (non-infected) loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear, prosthesis fracture, and loosening could not be determined as the devices were not returned for evaluation, and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 7 years post op initial left total knee arthroplasty, this was revised due to poly wear and femoral and tibial components aseptic loosening.All components were replaced with a revision knee system.Patient was last known to be in stable condition following the event.No further patient impact was reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6: types of investigation and investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LGC TIBIAL FIT TRAY CEM SZ 2.5F / 1.5T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23921667
Report Number1038671-2025-03645
Device Sequence Number9041254
Product Code JWH
UDI-Device Identifier10885862003928
UDI-Public10885862003928
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2025
Device Catalogue Number02-012-45-2515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale